# SDR SWAA2022111759809

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 27 BS 807+19; BS 827+1; BS 827+6; BS 827+8; BS 827+11; BS 827+13. / [01] VERIFIED APLICABILITY FOR IDENTIFICATION IAW SRM 53-60-15-01-1  AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE;[02] REMOVED CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 27 BS 827+6 IAW SRM 51-10-02  EVALUATED DAMAGE MEASURES L= 1.0' X W=.800' D=0.012' REMAINING THICKNESS 0.033' ORIGINAL. THICKNESS 0.045' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 A.D. USED TOOL: ID:ATS2473 S/N: UNKNOWN DUE DATE: 08/2023;[03] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD;[04] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00FFHHA;[05] VERIFIED STEPS 1 - 6. VERIFIED ITEM 4 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENTS.
